# SDR 96ZZZX213

- Difficulty date: December 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N229BH
- Make and model: Beech C-99
- Aircraft serial: U231
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Bowl
- Condition: Leaking
- Location: Airframe
- Stage of operation: IN
- Nature of condition: B, K
- Precautionary procedure: K

## Discrepancy

FPO/MIA - FLT 416 - PILOT REPORT:  INSIDE AIRCRAFT, SMELLS OF FUEL.  MAINTENANCE:  DETERMINED AIRFRAME FUEL BOWL TO BE SLIGHTLY LEAKING.  RESECURED BOWL, LEAK CHECK GOOD.
